Strong and weak stability of some Markov operators

Volume 84 / 2000

Ryszard Rudnicki Colloquium Mathematicum 84 (2000), 255-263 DOI: 10.4064/cm-84/85-1-255-263

Abstract

An integral Markov operator $P$ appearing in biomathematics is investigated. This operator acts on the space of probabilistic Borel measures. Let $μ$ and $ν$ be probabilistic Borel measures. Sufficient conditions for weak and strong convergence of the sequence $(P^{n}μ-P^{n}ν)$ to $0$ are given.

Authors

  • Ryszard Rudnicki

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image